# SDR USAA920071186

- Difficulty date: November 22, 2007
- Submitted: November 23, 2007
- Operation: Air carrier
- Aircraft: N532AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24479
- Aircraft time: 55,772 hours, 34,305 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6552988
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - MAJOR REPAIR - CRACKED FUSELAGE SKIN, BS 947.5, S10L AT THE L2 DOOR UPPER HINGE CUTOUT.  REPAIRED FUSELAGE SKIN, BS 947.5, S10L AT THE L2 DOOR UPPER HINGE CUTOUT IAW B737 SRM 53-60-01-2R5.
